# SDR 95ZZZM507

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216EE
- Make and model: Beech C-99
- Aircraft serial: U206
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Gear Horn
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 472 - FPO-FLL - LANDING GEAR WARNING HORN ON AND OFF IN FLIGHT.  TROUBLESHOT SYSTEM TO SHORT IN CENTER FLOOR PC BOARD HOLDER AREA, ZONE 143.  REPAIRED CHAFED WIRE.  OPS CHECK GOOD ON JACKS, TEST FLIGHT SATISFACTORY AIRCRAFT RELEASED TO SERVICE.  (M)
